Jump to content
Dejavu

Dejavu: Can anyone tell me what's going on?

Recommended Posts

ChessieCat
6 minutes ago, Dejavu said:

Question: Up until yesterday I was taking 350mg of magnesium and I think it was helping take the edge off my anxiety. But Friday my doc said to stop because my magnesium level was normal and too much would affect my heart. Anyone ever heard of this?

 

I suggest you ask this in the Magnesium topic.  And you can google it too.  I haven't been able to find anything when I searched "magnesium supplement causes heart issues".  It was actually the opposite that I found, that people are usually low in magnesium and take magnesium for heart health.

Share this post


Link to post
Songbird
11 hours ago, Dejavu said:

Slept last night without melatonin or hydroxyzine...just 400 mg ibuprofen, which is good, but I'm very, very depressed today - partly situational I think

 

Also it looks like your anxiety level has been reducing.  Sometimes when severe anxiety eases, we can feel more depressed.  I think it is to do with the body feeling a bit exhausted after keeping up a high anxiety state for quite a while.  So in a way you could think of it as kind of a good sign.

 

2 hours ago, Dejavu said:

Question: Up until yesterday I was taking 350mg of magnesium and I think it was helping take the edge off my anxiety. But Friday my doc said to stop because my magnesium level was normal and too much would affect my heart. Anyone ever heard of this?

 

Do you have any heart conditions?  If not and your kidney function is normal, it is unlikely you would have a problem at that dose, which isn't especially large.

Share this post


Link to post
Dejavu

Thank you @Songbird. That's what I figured, but I guess I can't blame her for being careful. I dont have kidney or heart issues. She is well meaning but clueless. As long as she keeps writing the scripts (which she seems more than happy to do), she can be as clueless as she wishes. The good thing about a doctor who thinks these drugs are beneficial is that they tend to support long tapers, right? Not that we are on the same page, but more like a confluence of interests.

 

Had my first accupuncture treatment today. 20 minutes in, I felt the anxiety and depression drain from my body and I suddenly felt very hungry. I've not had much appetite at all for several weeks. I also caught myself smiling, which hasn't happened in a while either. Afterward, I went with my brothers to the grocery store. My anxiety heightened during the trip, I definitely felt the weakness in my legs, and I had a short crying spell when I got home, but I'm still glad I did it. I even managed to make a couple of jokes. I don't think I could have managed the trip without the accupuncture. I'm looking forward to next week's appointment to see if I get the same affect. I'm still pretty chill right now. Really liking my ND so far.

Share this post


Link to post
Dejavu

Dec 10

 

2am - took 400 mg ibuprofen - fell asleep about 3am

 

9am - awakened by phone - no cortisol spike but anxiety started to increase 6/10

 

10am - attempted to meditate but fell asleep

 

1pm - woke up - anxiety 7/10 - depression 5/10 - weakness/tremor 8/10 - took shower - ate lunch - appetite 1/10 - dizziness 4/10 - palps 2/10

 

3pm - anxiety 7/10 - depression 5/10 - weakness/tremor 6/10 - dizziness 4/10

 

4pm - accupuncture appt. - anxiety 3/10 - depression 3/10 - weakness/tremor 5/10 - dizziness 2/10 - appetite 8/10

 

5pm - grocery shopping - anxiety 6/10 - depression 6/10 - weakness/tremor 8/10 - crying spell

 

7:30pm - ate dinner - appetite normal - took 2600 mg fish oil - anxiety 4/10 - depression 4/10 - weakness/tremor 5/10 - dizziness 3/10

 

9pm - diarrhea - headache 2/10 - weakness/tremor 6/10 - anxiety 3/10 - depression 3/10

 

10pm - took 13.5 mg zoloft liquid + 13.5 mg zoloft pill - anxiety 5/10 - depression 7/10 - weakness/tremor 6/10 - headache 4/10

 

Question for mods: is it okay to go to full liquid dose tomorrow? Is 2 days on half/half long enough? Thanks!

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.